# SDR UPS01835349

- Difficulty date: March 19, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 2565 · Escape Slide
- Part: Tab
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, MAIN CABIN SLIDE COVER LOCKING TAB BROKEN OFF.  REMOVED AND REPLACED LOCKING TAB BRACKET ON SLIDE CASE.  THIS CLEARS M211497 PLACARD REMOVED.
